# SDR CA991103040

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970410123
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 7,429 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, HYDRAULIC FLUID WAS FOUND TO BE LEAKING FROM THE FRONT OF THE RIGHT HAND WHEELWELL AREA.  THE STAINLESS STEEL CASE DRAIN AND FLUID SUPPLY LINE FOR THE ENGINE DRIVEN PUMP WERE FOUND LEAKING FROM CHAFING WEAR.
